# SDR SWAA2025050554038

- Difficulty date: April 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 9.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 0.940 INCHES 2025-232356<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60007161486; DUE DATE: 06-SEP-25;[02] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 9.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
